# SDR SIMA201117504

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 2,014 hours, 1,318 cycles
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Condition: Binding
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3815 THE CREW REPORTED THAT AFTER TAKEOFF AILERON CONTROL SEEM TO BE JAMMED.  THE AILERON WAS ESPECALLY HARD TO INITALLY BANK, ESPECALLY TO THE RIGHT.  THEN BROKE LOOSE AND MOVED FREELY AFTER ENOUGH PRESSURE WAS APPLIED.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S CONTROL COLUMN SHAFT AND BEARING IAW AMM 27-31-01.  PERFORMED OPERATIONAL TEST OF AILERON CONTROL SYSTEM IAW AMM 27-11-00.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
